JMI cover

Journal of Mathematical Inequalities

Volume: 17

Year: 2023


Issue: 1 (March, 2023)
Article number / DOI Authors / Title Pages Abstract Article
17-01 Mamoru Nunokawa, Janusz Sokół: On some sufficient conditions for p-valently starlikeness 1–10 View View
17-02 Wei Wang, Chao-Ping Chen: A double inequality for the Apéry constant 11–29 View View
17-03 Yu-Ming Chu, Muhammad Uzair Awan, Sadia Talib, Muhammad Aslam Noor, Khalida Inayat Noor: Fractional quantum analogues of trapezoid like inequalities 31–47 View View
17-04 Kang Hu, Qingdong Guo: The molecular decomposition of anisotropic mixed-norm Hardy spaces and their application 49–66 View View
17-05 Zaid Laadjal, Qinghua Ma: Lyapunov-type inequalities for fractional Langevin differential equations 67–82 View View
17-06 Xiaoling Sun, Yubin Gao, Jianwei Du: On multiplicative sum Zagreb index of trees with fixed domination number 83–98 View View
17-07 Ramazan Tinaztepe, Gültekin Tinaztepe, Zeynep Eken, Sevda Sezer, Serap Kemali, İlknur Yeşilce Işık, Sinem Sezer Evcan: The sharper version for generalized power mean inequalities with negative exponent 99–111 View View
17-08 Jun Zhou: A map-type Gronwall inequality on functional differential equations with state-dependence 113–126 View View
17-09 Fu Sun, Xiaoxue Han: The bounds of eigenvalue for complex singular boundary value problems 127–139 View View
17-10 Artūras Dubickas: Algebraic integers with small potential energy 141–151 View View
17-11 Choonkil Park, Abbas Najati, Mohammad B. Moghimi, Batool Noori: Approximation of two general functional equations in 2-Banach spaces 153–162 View View
17-12 Hong-Yan Xu, Zu Xing Xuan: Some inequalities on the convergent abscissas of Laplace-Stieltjes transforms 163–183 View View
17-13 Seokho Jin, Kwang-Seob Kim: Another proof of Hölder's inequality 185–189 View View
17-14 Bogumiła Kowalczyk, Adam Lecko, Derek K. Thomas: The sharp bound of the third Hankel determinant for Convex functions of order -1/2 191–204 View View
17-15 Changsen Yang, Zhenquan Wang: Some new improvements of Young's inequalities 205–217 View View
17-16 Abdellah Akrym, Abdeslam El Bakkali: On the local Ritt resolvent condition 219–230 View View
17-17 Mohammad W. Alomari, Monire Hajmohamadi, Mojtaba Bakherad: Norm-parallelism of Hilbert space operators and the Davis-Wielandt Berezin number 231–258 View View
17-18 Dragana Jankov Maširević, Tibor K. Pogány: Functional bounds for Exton's double hypergeometric X function 259–267 View View
17-19 Chaojun Yang, Minghua Xu: Some new numerical radius and Hilbert-Schmidt numerical radius inequalities for Hilbert space operators 269–282 View View
17-20 Taichun Zhou, Tingsong Du: Certain fractional integral inclusions pertaining to interval-valued exponential trigonometric convex functions 283–314 View View
17-21 Rikio Yoneda: Boundedness from below of composition operators between $L^p_a$ and $L^q_a$, between $L^p_a$ and the Hardy space $H^2$, between $L^p_a$ and Besov space 315–323 View View
17-22 Xiaoqiang Wang, Jiujiang Wu, Chunmao Huang: Non-uniform Berry-Esseen-type inequalities for a supercritical branching process with immigration in a random environment 325–339 View View
17-23 Yun Zhang, Haibo Zhang, Shuo Shi: Equivalence on Hiroshima's type inequalities for positive semidefinite block matrices 341–347 View View
17-24 Mohammad Sababheh, Shigeru Furuichi, Hamid Reza Moradi: Improved matrix inequalities using radical convexity 349–364 View View
17-25 Stevo Stević, Sei-Ichiro Ueki: Polynomial differentiation composition operators from Hp spaces to weighted-type spaces on the unit ball 365–379 View View
17-26 Qiang Li, Xu Wu: Existence and asymptotic behavior of square-mean S-asymptotically periodic solutions for stochastic evolution equation involving delay 381–402 View View
17-27 Tomislav Burić, Neven Elezović, Lenka Mihoković: Expectations of large data means 403–418 View View
Issue: 2 (June, 2023)
Article number / DOI Authors / Title Pages Abstract Article
17-28 Jinling Niu, Guannan Shi, Shusen Ding, Yuming Xing: Inequalities for commutators of fractional integrals and singular integrals on differential forms 419–434 View View
17-29 Şuayip Toprakseven: A Lyapunov-type inequality for a class of higher-order fractional boundary value problems 435–445 View View
17-30 Shigeru Furuichi, Kenjiro Yanagi, Hamid Reza Moradi: Mathematical inequalities on some weighted means 447–457 View View
17-31 Angshuman R. Goswami, Zsolt Páles: On approximately convex and affine functions 459–480 View View
17-32 Soumaya Allaoui, Salim Bouzebda, Jicheng Liu: Asymptotic distribution of the wavelet-based estimators of multivariate regression functions under weak dependence 481–515 View View
17-33 Fan Zhang, Miao-Kun Wang, Wei-Mao Qian, Yu-Ming Chu, Hui-Zuo Xu: Sharp exponential type inequalities for the arc lemniscate sine function with applications 517–530 View View
17-34 Mahvish Samar, Xinzhong Zhu: Multiplicative perturbation analysis for the generalized Cholesky block downdating problem 531–553 View View
17-35 Yang Zhang, Zongyang Jiang: A new partial order based on core partial order and star partial order 555–567 View View
17-36 Othman Echi, Adel Khalfallah, Dhaker Kroumi: Estimating the remainder of an alternating p-series using hypergeometric functions 569–580 View View
17-37 Ahmad Al-Natoor, Mohammad A. Amleh, Baha' Abughazaleh, Aliaa Burqan: Generalization of some unitarily invariant norm inequalities for matrices 581–589 View View
17-38 Jia Xu, Yong Yao, Xiao Ling Qin: A theorem and an algorithm involving Muirhead's inequality 591–600 View View
17-39 Haiwu Huang, Yanchun Yi, Xiongtao Wu: On complete moment convergence for weighted sums under negatively associated setup 601–613 View View
17-40 Mohd Bilal, Akhlad Iqbal, Sachin Rastogi: Quantum symmetric analogue of various integral inequalities over finite intervals 615–627 View View
17-41 Chao Wei: Almost surely stability of delay hybrid stochastic system driven by Lévy noise 629–640 View View
17-42 Mingquan Wei: Block decomposition for Herz spaces associated with ball Banach function spaces 641–652 View View
17-43 Hong Ziwei, Zheng Zhiyong: Mean square of quadratic Hecke character sum 653–670 View View
17-44 Keisuke Murata, Yusuke Nishizawa, Atsuya Sakamoto: Sharp inequalities of Iyengar-Madhava Rao-Nanjundiah type including cos(x/√3 + axr) 671–681 View View
17-45 Miguel Vivas-Cortez, Artion Kashuri, Muhammad Raees, Matloob Anwar: New quantum integral inequalities via m-convex functions over finite interval 683–706 View View
17-46 Xiang Huang, Yongfeng Wu: Complete convergence and complete moment convergence for weighted sums of m-extended negatively dependent random variables 707–719 View View
17-47 Jedsada Senasukh, Satit Saejung: Remarks on the stability of the 3-variable functional inequalities of Drygas 721–737 View View
17-48 Hussain Al-Qassem, Leslie Cheng, Yibiao Pan: On singular integrals and maximal operators along surfaces of revolution on product domains 739–759 View View
17-49 Liuliu Wang, Xueping Hu, Keming Yu: Complete f-moment convergence for negatively superadditive dependent random variables 761–777 View View
17-50 Shigeru Furuichi, Nicuşor Minculete, Hamid Reza Moradi: Improvements of the weighted Hermite-Hadamard inequality and applications to mean inequality 779–797 View View
17-51 Panwang Wang, Xudong Nie: Dimension-free estimates for Hardy-Littlewood maximal functions with mixed homogeneities 799–815 View View
17-52 Yunfeng Wei, Caisheng Chen, Hongwang Yu, Rui Hu: Nonexistence and existence of positive ground state solutions for generalized quasilinear Schrödinger equations 817–830 View View
Issue: 3 (September, 2023)
Article number / DOI Authors / Title Pages Abstract Article
17-53 Dongdong Gao, Jianli Li: New impulsive-integral inequality for stochastic differential equations with Poisson jumps and Caputo fractional derivative 831–847 View View
17-54 Xijun Liu, Qingwu Gao: Asymptotics for random-time ruin probability of a risk model with diffusion, constant interest force and non-stationary arrivals 849–865 View View
17-55 Nassima Belaggoun, Hacéne Belbachir: On the spectral norms of r-circulant and geometric circulant matrices with the bi-periodic hyper-Horadam sequence 867–883 View View
17-56 Wushuang Liu, Xingkai Hu, Yaoqun Wang, Yuan Yi: Two lower bounds for the smallest singular value of matrices 885–891 View View
17-57 Hamid Reza Moradi, Shigeru Furuichi, Mohammad Sababheh: Quasi-convex and Q-class functions 893–908 View View
17-58 Naoya Yamaguchi, Yuka Yamaguchi, Maiya Hori: Inequality for the variance of an asymmetric loss 909–913 View View
17-59 Xin Chen, Xiang Gao: A new isoperimetric-type inequality and its stability 915–929 View View
17-60 A. Lecko, Barbara Śmiarowska: The third-order Hermitian Toeplitz determinant for some classes of analytic functions 931–942 View View
17-61 Samir H. Saker, Ramy R. Mahmoud, Mario Krnić: Exact exponents for inclusion of discrete Muckenhoupt classes into Gehring classes and reverse 943–967 View View
17-62 Lingling He, Xiaoqin Li, Yan Shen, Qiuyue Wu: Moment convergence rate of estimators in partially linear models under AANA errors 969–984 View View
17-63 Yong Sun, Zhi-Gang Wang, Huo Tang: Sharp bounds on the fourth-order Hermitian Toeplitz determinant for starlike functions of order 1/2 985–996 View View
17-64 Mohammad Alakhrass: Numerical radius of products of special matrices 997–1006 View View
17-65 Maktagul Alday, Madi Raikhan: On generalized singular number of positive matrix of τ measurable operators 1007–1016 View View
17-66 Guanghua Shi: On the convexity of some trace functions 1017–1025 View View
17-67 Peipei Du, Gendi Wang: Monotonicity, convexity, and inequalities for functions involving gamma function 1027–1045 View View
17-68 Junli Shen, Fei Zuo, Hongliang Zuo: On p-quasi-n-hyponormal operators 1047–1058 View View
17-69 Ya-hui Zhu, Wei-cai Peng, Yong-jin Zhang, Zhong-zhi Wang: On strong deviation theorems concerning array of random variables with applications 1059–1074 View View
17-70 Nicuşor Minculete: On several inequalities related to convex functions 1075–1086 View View
17-71 Guangbin Wang, Jingliang Lv, Xiaoling Zou: Asymptotic properties of stochastic prey-predator models 1087–1112 View View
17-72 Xin Lin, Changlin Deng: Asymptotic expansion for generalized Mathieu series 1113–1127 View View
17-73 Lei Shi, Muhammad Arif, H. M. Srivastava, Muhammad Ihsan: Sharp bounds on the Hankel determinant of the inverse functions for certain analytic functions 1129–1143 View View
17-74 Tao Zhang, Alatancang Chen, Bo-Yan Xi, Huan-Nan Shi: The relationship between r-convexity and Schur-convexity and its application 1145–1152 View View
17-75 Abbas Alipour, Mohammad Hadi Akhbari: Further properties of 2-inner product spaces 1153–1164 View View
17-76 Ludovick Bouthat, Javad Mashreghi, Frédéric Morneau-Guérin: Hardy-type inequalities for ℓp sequences 1165–1178 View View
17-77 Yu Peng, Tingsong Du: Hermite-Hadamard-type inequalities for differentiable multiplicative m-preinvexity and (s,m)-preinvexity via the multiplicative tempered fractional integrals 1179–1201 View View
17-78 Yonghui Ren: Further refinements of the Tan-Xie inequality for sector matrices and its applications 1203–1209 View View
17-79 Xiran Zhang, Qianjun He, Xiang Li: Sharp bound of m-linear n-dimensional p-adic Hausdorff operators on p-adic Morrey spaces 1211–1221 View View
17-80 Nour Elhouda Allaoui, Fares Mokhtari: Anisotropic nonlinear elliptic system with degenerate coercivity and Lm data 1223–1239 View View
Issue: 4 (December, 2023)
Article number / DOI Authors / Title Pages Abstract Article
17-81 Yong Hong, Yanru Zhong, Bicheng Yang: Parameterized more accurate Hardy-Hilbert-type inequalities and applications 1241–1258 View View
17-82 Liwang Ding, Caoqing Jiang: Consistency of estimator for nonparametric regression under negatively superadditive dependent random variables 1259–1274 View View
17-83 Minghui You, Wei Song, Fei Dong: More accurate form of half-discrete Hilbert-type inequality with a general kernel 1275–1291 View View
17-84 Marko Pešović, Zoran Pucanović: A note on r-circulant matrices involving generalized Narayana numbers 1293–1310 View View
17-85 Yamin Sayyari, Hasan Barsam, Loredana Ciurdariu: A new refinement of Jensen-type inequality with respect to uniformly convex functions with applications in information theory 1311–1322 View View
17-86 Bo Zhang, Jiankang Wang, Yongli Su, Zhefeng Xu: Representations of element as sum of primitive root and Lehmer number in 𝐙p 1323–1333 View View
17-87 Shaoyong He, Yan Xu: Lp boundedness for maximal singular integrals with mixed homogeneity along compounds curves 1335–1350 View View
17-88 Sanja Varošanec: New Chebyshev-type inequalities for the generalized Riemann-Liouville fractional integral with respect to an increasing function 1351–1361 View View
17-89 Baha'a Al-Naddaf, Aliaa Abed Al-Jawwad Burqan, Fuad Kittaneh: Generalized numerical radius inequalities involving positive semidefinite block matrices 1363–1370 View View
17-90 Yonghui Ren, Changsen Yang: Some generalizations of numerical radii and Schatten p-norms inequalities 1371–1386 View View
17-91 Minghui You: A class of half-discrete Hilbert-type inequalities in the whole plane involving some classical kernels 1387–1410 View View
17-92 Akbar Ali, Igor Milovanović, Emina Milovanović, Marjan Matejić: Sharp inequalities for the atom-bond (sum) connectivity index 1411–1426 View View
17-93 Yunlan Wei, Yanpeng Zheng, Zhaolin Jiang: Skew-circulant matrix and critical points of polynomials 1427–1431 View View
17-94 Gradimir V. Milovanović, Rakesh K. Parmar, Tibor K. Pogány: Bounds for the (𝑝,ν)-extended Beta function and certain consequences 1433–1441 View View
17-95 Chalermpon Bunpog, Narawadee Phudolsitthiphat, Atit Wiriyapongsanon: Fixed point theorems for α-βM-Geraghty type contractions with applications in matrix equations 1443–1461 View View
17-96 Yonghui Ren: A generalized refinement of Young's inequality 1463–1470 View View
17-97 Huan Xu, Junjian Yang, Shengyan Ma: Singular value inequalities of matrices with concave functions 1471–1479 View View
17-98 Mohammad W. Alomari, Nazia Irshad, Asif R. Khan, Muhammad Awais Shaikh: Generalization of two-point Ostrowski's inequality 1481–1509 View View
17-99 Phakdi Charoensawan, Choonkil Park, Raweerote Suparatulatorn: Stability of a new additive functional inequality in Banach spaces 1511–1520 View View
17-100 Dongmei Xin, Bicheng Yang, Leping He: A new Hilbert-type inequality in the whole plane 1521–1538 View View
17-101 Nachi Kasuga, Mai Nakasuji, Yusuke Nishizawa, Takuma Sekine: Sharped Jordan's type inequalities with exponential approximations 1539–1550 View View
17-102 Abhay Pratap Singh, Uaday Singh: Approximation of functions in a weighted Lebesgue space by means of the Picard singular integral 1551–1563 View View
17-103 Akbar Ali, Marjan M. Matejić, Igor Ž. Milovanović, Emina I. Milovanović, Stefan D. Stankov, Zahid Raza: On arithmetic-geometric and geometric-arithmetic indices of graphs 1565–1579 View View
17-104 Tuo Liu, Rahela Abdul Rahim, Bicheng Yang: A new Hilbert-type integral inequality with the general nonhomogeneous kernel and applications 1581–1596 View View
17-105 Sakander Hayat, Asad Khan, Mohammed J. F. Alenazi, Shaohui Wang: On the binary locating-domination number of regular and strongly-regular graphs 1597–1623 View View
17-106 Zhihua Wang: Stability of additive functional inequality in various normed spaces 1625–1638 View View
17-107 Ramazan Tinaztepe: An application of Ky Fan inequality: on Kullback-Leibler divergence between a probability distribution and its negation 1639–1646 View View